# SDR CA061006006

- Difficulty date: July 19, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Drive Shaft
- Condition: Fractured
- Location: Fuel Control
- Part time: 2,254 hours
- Component: Fuel Control
- Component part number: 324457453
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE FUEL CONTROL DRIVE SHAFT WAS FOUND FRACTURED.  THE FUEL CONTROL MID LIFE INSPECTION WAS DETERMINED NOT TO HAVE BEEN PERFORMED. (TC NR 20061006006)
